# SDR SWAA2023062048225

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS767 - BS727A RBL21 WL158.<[01] VERIFY APPLICABILITY PER SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2 REMOVED CORROSION ON DISCREPANCY AREA L=3.5'; W=1.7'; D=0.007'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEPS 4A(2)(A) FIG 103 TOOL USED ID:ATS2827 ; DUE:01/2024;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] RECIVED NEW FLOOR TO SIDEWALL ITEM 146A7502-51 LOT 1519356/1 LOCATED AND DRILLED NEW FLOOR TO SIDEWALL AT BS 727 TO BS 767 WL 158; IAW 737-700 SRM 51-40-05-0G-0 DWG 146A7500.-;[04] VERIFIED CORRECTIVE ACTION 3;[05] VERIFIED MEASUREMENT TABLE;[06] UPDATE PART REQUIREMENT;[07] CARD COMPLETE
